# SDR CALA0300310

- Difficulty date: June 12, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 51,641 hours, 26,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN MAIN WHEEL WELL PRESSURE DECK AT STA 673, LBL 31.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-60-51, FIGURE 203.
